• Previous Article
    Exponential stability for the compressible nematic liquid crystal flow with large initial data
  • CPAA Home
  • This Issue
  • Next Article
    Multiplicity of subharmonic solutions and periodic solutions of a particular type of super-quadratic Hamiltonian systems
September  2016, 15(5): 1643-1659. doi: 10.3934/cpaa.2016018

On the trace regularity results of Musielak-Orlicz-Sobolev spaces in a bounded domain

1. 

School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China, China, China

Received  November 2015 Revised  May 2016 Published  July 2016

Under some reasonable conditions, some trace embedding properties of Musielak-Sobolev spaces in a bounded domain are given, including the trace on the inner lower dimensional hyperplane and the trace on the boundary. Furthermore, a compact trace embedding on the boundary is given.
Citation: Duchao Liu, Beibei Wang, Peihao Zhao. On the trace regularity results of Musielak-Orlicz-Sobolev spaces in a bounded domain. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1643-1659. doi: 10.3934/cpaa.2016018
References:
[1]

R. Adams, Sobolev Spaces,, Academic Press, (1975). Google Scholar

[2]

A. Benkirane and M. S. Vally, An existence result for nonlinear elliptic equations in Musielak-Orlicz-Sobolev spaces,, \emph{Bulletin of the Belgian Mathematical Society}, 20 (2013), 1. Google Scholar

[3]

S. Byun, J. Ok and L. Wang, $W^{1,p(\cdot)}$-Regularity for elliptic eqautions with measurable coefficients in nonsmooth domains,, \emph{Communications in Mathematical Physics}, 329 (2014), 937. doi: 10.1007/s00220-014-1962-8. Google Scholar

[4]

F. Cammaroto and L. Vilasi, Multiple solutions for a Kirchhoff-type problem involving the $p(x)$-Laplacian operator,, \emph{Nonlinear Analysis}, 74 (2011), 1841. doi: 10.1016/j.na.2010.10.057. Google Scholar

[5]

T. K. Donaldson and N. S. Trudinger, Orlicz-Sobolev spaces and imbedding theorems,, \emph{J. Func. Anal.}, 8 (1971), 52. Google Scholar

[6]

X. Fan, Boundary trace embedding theorems for variable exponent Sobolev spaces,, \emph{J. Math. Anal. Appl.}, 339 (2008), 1395. doi: 10.1016/j.jmaa.2007.08.003. Google Scholar

[7]

X. Fan and C. Guan, Uniform convexity of Musielak-Orlicz-Sobolev spaces and applications,, \emph{Nonlinear Analysis}, 73 (2010), 163. doi: 10.1016/j.na.2010.03.010. Google Scholar

[8]

X. Fan, Differential equations of divergence form in Musielak-Sobolev spaces and sub-supersolution method,, \emph{J. Math. Anal. Appl.}, 386 (2012), 593. doi: 10.1016/j.jmaa.2011.08.022. Google Scholar

[9]

X. Fan, An imbedding theorem for Musielak-Sobolev spaces,, \emph{Nonlinear Analysis}, 75 (2012), 1959. doi: 10.1016/j.na.2011.09.045. Google Scholar

[10]

X. Fan and D. Zhao, On the generalized Orlicz-Sobolev space $W^{k,p(x)}(\Omega)$,, \emph{J. Gansu Educ. College}, 12 (1998), 1. Google Scholar

[11]

M. G. Huidobro, V. K. Le, R. Manásevich and K. Schmitt, On principle eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting,, \emph{Nonlinear differ. equ. appl.}, 6 (1999), 207. doi: 10.1007/s000300050073. Google Scholar

[12]

D. Liu and P. Zhao, Solutions for a quasilinear elliptic equation in Musielak-Sobolev spaces,, \emph{Nonlinear Analysis: RWA}, 26 (2015), 315. doi: 10.1016/j.nonrwa.2015.06.002. Google Scholar

[13]

J. Musielak, Orlicz spaces and modular spaces,, in \emph{Lecture Notes in Math.}, (1034). Google Scholar

show all references

References:
[1]

R. Adams, Sobolev Spaces,, Academic Press, (1975). Google Scholar

[2]

A. Benkirane and M. S. Vally, An existence result for nonlinear elliptic equations in Musielak-Orlicz-Sobolev spaces,, \emph{Bulletin of the Belgian Mathematical Society}, 20 (2013), 1. Google Scholar

[3]

S. Byun, J. Ok and L. Wang, $W^{1,p(\cdot)}$-Regularity for elliptic eqautions with measurable coefficients in nonsmooth domains,, \emph{Communications in Mathematical Physics}, 329 (2014), 937. doi: 10.1007/s00220-014-1962-8. Google Scholar

[4]

F. Cammaroto and L. Vilasi, Multiple solutions for a Kirchhoff-type problem involving the $p(x)$-Laplacian operator,, \emph{Nonlinear Analysis}, 74 (2011), 1841. doi: 10.1016/j.na.2010.10.057. Google Scholar

[5]

T. K. Donaldson and N. S. Trudinger, Orlicz-Sobolev spaces and imbedding theorems,, \emph{J. Func. Anal.}, 8 (1971), 52. Google Scholar

[6]

X. Fan, Boundary trace embedding theorems for variable exponent Sobolev spaces,, \emph{J. Math. Anal. Appl.}, 339 (2008), 1395. doi: 10.1016/j.jmaa.2007.08.003. Google Scholar

[7]

X. Fan and C. Guan, Uniform convexity of Musielak-Orlicz-Sobolev spaces and applications,, \emph{Nonlinear Analysis}, 73 (2010), 163. doi: 10.1016/j.na.2010.03.010. Google Scholar

[8]

X. Fan, Differential equations of divergence form in Musielak-Sobolev spaces and sub-supersolution method,, \emph{J. Math. Anal. Appl.}, 386 (2012), 593. doi: 10.1016/j.jmaa.2011.08.022. Google Scholar

[9]

X. Fan, An imbedding theorem for Musielak-Sobolev spaces,, \emph{Nonlinear Analysis}, 75 (2012), 1959. doi: 10.1016/j.na.2011.09.045. Google Scholar

[10]

X. Fan and D. Zhao, On the generalized Orlicz-Sobolev space $W^{k,p(x)}(\Omega)$,, \emph{J. Gansu Educ. College}, 12 (1998), 1. Google Scholar

[11]

M. G. Huidobro, V. K. Le, R. Manásevich and K. Schmitt, On principle eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting,, \emph{Nonlinear differ. equ. appl.}, 6 (1999), 207. doi: 10.1007/s000300050073. Google Scholar

[12]

D. Liu and P. Zhao, Solutions for a quasilinear elliptic equation in Musielak-Sobolev spaces,, \emph{Nonlinear Analysis: RWA}, 26 (2015), 315. doi: 10.1016/j.nonrwa.2015.06.002. Google Scholar

[13]

J. Musielak, Orlicz spaces and modular spaces,, in \emph{Lecture Notes in Math.}, (1034). Google Scholar

[1]

Agust Sverrir Egilsson. On embedding the $1:1:2$ resonance space in a Poisson manifold. Electronic Research Announcements, 1995, 1: 48-56.

[2]

Françoise Demengel, Thomas Dumas. Extremal functions for an embedding from some anisotropic space, involving the "one Laplacian". Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1135-1155. doi: 10.3934/dcds.2019048

[3]

Vy Khoi Le. On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 809-818. doi: 10.3934/dcdss.2012.5.809

[4]

Randall Dougherty and Thomas Jech. Left-distributive embedding algebras. Electronic Research Announcements, 1997, 3: 28-37.

[5]

Andrea Natale, François-Xavier Vialard. Embedding Camassa-Holm equations in incompressible Euler. Journal of Geometric Mechanics, 2019, 11 (2) : 205-223. doi: 10.3934/jgm.2019011

[6]

Thais Bardini Idalino, Lucia Moura. Embedding cover-free families and cryptographical applications. Advances in Mathematics of Communications, 2019, 13 (4) : 629-643. doi: 10.3934/amc.2019039

[7]

Stathis Filippas, Luisa Moschini, Achilles Tertikas. Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian. Communications on Pure & Applied Analysis, 2015, 14 (2) : 373-382. doi: 10.3934/cpaa.2015.14.373

[8]

Julián Fernández Bonder, Julio D. Rossi. Asymptotic behavior of the best Sobolev trace constant in expanding and contracting domains. Communications on Pure & Applied Analysis, 2002, 1 (3) : 359-378. doi: 10.3934/cpaa.2002.1.359

[9]

Martin Bauer, Philipp Harms, Peter W. Michor. Sobolev metrics on shape space of surfaces. Journal of Geometric Mechanics, 2011, 3 (4) : 389-438. doi: 10.3934/jgm.2011.3.389

[10]

Filippo Gazzola. Critical exponents which relate embedding inequalities with quasilinear elliptic problems. Conference Publications, 2003, 2003 (Special) : 327-335. doi: 10.3934/proc.2003.2003.327

[11]

Xumin Jiang. Isometric embedding with nonnegative Gauss curvature under the graph setting. Discrete & Continuous Dynamical Systems - A, 2019, 39 (6) : 3463-3477. doi: 10.3934/dcds.2019143

[12]

Martins Bruveris. Completeness properties of Sobolev metrics on the space of curves. Journal of Geometric Mechanics, 2015, 7 (2) : 125-150. doi: 10.3934/jgm.2015.7.125

[13]

Angela Alberico, Andrea Cianchi, Luboš Pick, Lenka Slavíková. Sharp Sobolev type embeddings on the entire Euclidean space. Communications on Pure & Applied Analysis, 2018, 17 (5) : 2011-2037. doi: 10.3934/cpaa.2018096

[14]

Wei Dai, Zhao Liu, Guozhen Lu. Hardy-Sobolev type integral systems with Dirichlet boundary conditions in a half space. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1253-1264. doi: 10.3934/cpaa.2017061

[15]

Jan Hladký, Diana Piguet, Miklós Simonovits, Maya Stein, Endre Szemerédi. The approximate Loebl-Komlós-Sós conjecture and embedding trees in sparse graphs. Electronic Research Announcements, 2015, 22: 1-11. doi: 10.3934/era.2015.22.1

[16]

J. C. Robinson. A topological time-delay embedding theorem for infinite-dimensional cocycle dynamical systems. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 731-741. doi: 10.3934/dcdsb.2008.9.731

[17]

Irena Pawłow, Wojciech M. Zajączkowski. Unique solvability of a nonlinear thermoviscoelasticity system in Sobolev space with a mixed norm. Discrete & Continuous Dynamical Systems - S, 2011, 4 (2) : 441-466. doi: 10.3934/dcdss.2011.4.441

[18]

Anouar Bahrouni, VicenŢiu D. RĂdulescu. On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 379-389. doi: 10.3934/dcdss.2018021

[19]

M. Nakamura, Tohru Ozawa. The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 215-231. doi: 10.3934/dcds.1999.5.215

[20]

Martin Bauer, Philipp Harms, Peter W. Michor. Sobolev metrics on shape space, II: Weighted Sobolev metrics and almost local metrics. Journal of Geometric Mechanics, 2012, 4 (4) : 365-383. doi: 10.3934/jgm.2012.4.365

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (8)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]